# SDR DALA13012253134

- Difficulty date: March 17, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 30,199 hours, 15,833 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 131CG DAMAGED.    FABRICATED SLOPE PANEL 132CG UNDER IAW A319 DWG 3D25-40532 AND SRM 53-02-00, FIG 209. REPLACED PANEL AND INSTALLED.
